U.S. doctors online nowAsk doctors free
Stone Mountain, GA
A 21-year-old female asked:

I have red itchy spots all over my whole body. i had otis externa a week ago and took amoxicalln. i have a temperature of 99.8 and a sore throat. ?

1 doctor answer2 doctors weighed in
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
ALLERGIC REACTION: You are probably allergic to the medication. Get to the doctor for a change of antibiotic and also treat you for the allergic reaction
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.